USP Electronic Research Repository

On firmness of the state space and positive elements of a Banach algebra

Havea, Robin S. (2005) On firmness of the state space and positive elements of a Banach algebra. Journal of Universal Computer Science, 11 (12). pp. 1963-1969. ISSN 0948-695x

[img] PDF - Published Version
Restricted to Repository staff only

Download (123Kb)

    Abstract

    This paper is an investigation of positive elements in a Banach algebra.Under the firmness of the state space of a Banach algebra, it is shown that even powers of positive Hermitian elements are in fact positive.

    Item Type: Journal Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Ms Mereoni Camailakeba
    Date Deposited: 20 Apr 2005 15:42
    Last Modified: 10 Jul 2012 19:27
    URI: http://repository.usp.ac.fj/id/eprint/3367
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...